Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 47, NWS Atlanta, GA

January 9, 2024Cobb County, Paulding County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 9, 2024, 10:40 PM EST for Cobb County, Paulding County, Georgia. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Jan 9, 2024, 10:40 PM EST (03:40 UTC)
Expired
Jan 10, 2024, 2:21 PM EST
In force
16 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Cobb County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sweetwater Creek at Brownsville Road near Powder Springs (PDSG1). The gauge peaked at 13.83 ft at Jan 10, 2024, 5:00 AM EST.

actionminormoderate510152001/1001/11
Action stage
10 ft
Minor stage
13 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336840, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

575 
WGUS42 KFFC 100340
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1040 PM EST Tue Jan 9 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Sweetwater Creek at Brownsville at Powder Springs affecting Cobb 
  and Paulding Counties.

  Sweetwater Creek near Austell affecting Cobb and Douglas Counties.

For the Sweetwater Creek...including Powder Springs, Powder Springs, 
Austell, Powder Springs, Austell, Austell, Sweetwater Creek below 
Austell...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued Wednesday morning at 1045 AM EST.

&&

GAC067-223-101545-
/O.NEW.KFFC.FL.W.0047.240110T0340Z-000000T0000Z/
/PDSG1.1.ER.240110T0230Z.240110T0245Z.000000T0000Z.NO/
1040 PM EST Tue Jan 9 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Sweetwater Creek at Brownsville at Powder Springs.

* WHEN...From this evening until further notice.

* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands...fields and pastures of the natural flood 
  plain upstream and downstream from the gage at Brownsville Road.

* ADDITIONAL DETAILS...
  - At 9:45 PM EST Tuesday the stage was 13.1 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 13 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
      3379 8469


$$

GAC067-097-101545-
/O.NEW.KFFC.FL.W.0048.240110T0700Z-240112T0832Z/
/AUSG1.1.ER.240110T0700Z.240111T0600Z.240112T0231Z.NO/
1040 PM EST Tue Jan 9 2024

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Sweetwater Creek near Austell.

* WHEN...From late tonight to early Friday morning.

* IMPACTS...At 13 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and fields upstream and 
  downstream from the gage near the Interstate 20 bridge. Portions 
  of a paintball playing field just downstream of the bridge and 
  athletic fields in the Woodrow Wilson Park on Mount Vernon Road 
  are flooded with 2 to 3 feet of water. Water begins to flood a few 
  mobile homes on Brook Forest Road and homes on Wren Circle in 
  Douglas County. Portions of Sunlight Drive in Cobb County will be 
  flooded.

* ADDITIONAL DETAILS...
  - At 10:15 PM EST Tuesday the stage was 9.3 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 12.9 feet early
    Thursday morning. It will then fall below flood stage late
    Thursday evening.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466


$$
3 follow-up statements
034 
WGUS82 KFFC 101123
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
623 AM EST Wed Jan 10 2024

...The Flood Warning continues for the following rivers in Georgia...

  Sweetwater Creek near Austell affecting Douglas and Cobb Counties.

  Sweetwater Creek at Brownsville at Powder Springs affecting 
  Paulding and Cobb Counties.

For the Sweetwater Creek...including Powder Springs, Powder Springs, 
Austell, Powder Springs, Austell, Austell, Sweetwater Creek below 
Austell...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued at 300 PM EST.this evening at 630 
PM EST.

&&

GAC067-097-102330-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-240112T0831Z/
/AUSG1.1.ER.240110T0715Z.240111T0600Z.240112T0231Z.NO/
623 AM EST Wed Jan 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Sweetwater Creek near Austell.

* WHEN...Until early Friday morning.

* IMPACTS...At 13.0 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and fields upstream and 
  downstream from the gage near the Interstate 20 bridge. Portions 
  of a paintball playing field just downstream of the bridge and 
  athletic fields in the Woodrow Wilson Park on Mount Vernon Road 
  are flooded with 2 to 3 feet of water. Water begins to flood a few 
  mobile homes on Brook Forest Road and homes on Wren Circle in 
  Douglas County. Portions of Sunlight Drive in Cobb County will be 
  flooded.

* ADDITIONAL DETAILS...
  - At 6:15 AM EST Wednesday the stage was 10.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 AM EST Wednesday was 10.8 feet.
  - Forecast...The river is expected to rise to a crest of 12.9
    feet just after midnight tonight. It will then fall below
    flood stage late tomorrow evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.8 feet on 05/01/1963.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466


$$

GAC067-223-102330-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/PDSG1.1.ER.240110T0230Z.240110T1045Z.000000T0000Z.NO/
623 AM EST Wed Jan 10 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Sweetwater Creek at Brownsville at Powder Springs.

* WHEN...Until further notice.

* IMPACTS...At 13.0 feet, Flood stage is reached. Minor flooding 
  will occur in the woodlands...fields and pastures of the natural 
  flood plain upstream and downstream from the gage at Brownsville 
  Road.

* ADDITIONAL DETAILS...
  - At 5:45 AM EST Wednesday the stage was 13.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:45 AM EST Wednesday was 13.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 13.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.7 feet on 12/31/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
      3379 8469


$$

SEC
108 
WGUS82 KFFC 101704
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1204 PM EST Wed Jan 10 2024

...The Flood Warning continues for the following rivers in Georgia...

  Sweetwater Creek at Brownsville at Powder Springs affecting Cobb 
  and Paulding Counties.

For the Sweetwater Creek...including Powder Springs, Powder Springs, 
Powder Springs, Austell, Austell, Austell, Sweetwater Creek below 
Austell...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 1215 AM EST.

&&

GAC067-223-110515-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/PDSG1.1.ER.240110T0230Z.240110T1045Z.000000T0000Z.NO/
1204 PM EST Wed Jan 10 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Sweetwater Creek at Brownsville at Powder Springs.

* WHEN...Until further notice.

* IMPACTS...At 13.0 feet, Flood stage is reached. Minor flooding 
  will occur in the woodlands...fields and pastures of the natural 
  flood plain upstream and downstream from the gage at Brownsville 
  Road.

* ADDITIONAL DETAILS...
  - At 11:45 AM EST Wednesday the stage was 13.3 feet and
    falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:45 AM EST Wednesday was 13.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 13.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.3 feet on 02/07/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
      3379 8469


$$
179 
WGUS82 KFFC 101921
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
221 PM EST Wed Jan 10 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Sweetwater Creek at Brownsville at Powder Springs affecting Cobb 
  and Paulding Counties.

GAC067-223-102030-
/O.CAN.KFFC.FL.W.0047.000000T0000Z-240110T1921Z/
/PDSG1.1.ER.240110T0230Z.240110T1045Z.240110T1826Z.NO/
221 PM EST Wed Jan 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Sweetwater Creek at Brownsville at Powder Springs.

* ADDITIONAL DETAILS...
  - At 1:45 PM EST Wednesday the stage was 12.9 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
      3379 8469


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 9:52 PM EST, 48 minutes earlier.

Area forecast discussion, Jan 9, 9:52 PM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
952 PM EST Tue Jan 9 2024

...Evening Update...

.UPDATE...
Issued at 943 PM EST Tue Jan 9 2024

Forecast remains on track for this evening. Despite briefly
slackening after sunset, gusty winds have picked back up over the
past hour or two. A Wind Advisory remains in effect for areas
south and east of I-85 until 1 AM EST, with gusts to 35 mph
possible. Periods of a light rain/snow mix, a light rain/sleet
mix, or light snow showers are possible until very early Wednesday
morning for areas north of a line extending from Polk to Banks
counties. Accumulation will be minimal to negligible -- a dusting
to perhaps an inch for highest elevations -- with minimal to no
travel impacts expected.

96

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 249 PM EST Tue Jan 9 2024

Now that all the severe weather has exited the area, things should
overall be calmer through the short term period. A swath of showers
extending from Wilkes Count to Wilcox county is moving southeastward
across the area which will ultimately move completely out of the
CWA in the next couple of hours. Behind this swath of showers is
elevated showers across the area using up leftover moisture and
energy behind the line. Generally this is not reaching the ground
but a couple of areas may see very light precip. Precip estimates
over the past 24hrs has shown widespread ares of 2-3" with many
areas at 3-4" and some areas from 4-5+" especially just south of
I- 85. This has ultimately led to flash flood warnings in these
areas and then many river flood warnings especially in the metro.

Looking at tonight into tomorrow morning, things could get a tad
interesting when it comes to winter weather. With how powerful the
low pressure system is, as it sweeps northward into the northeast
today, leftover energy will result in wrap around precip in the form
of snow showers over much of north GA mainly north of the metro.
Accumulations are expected to be from 0.5-1" in elevations mostly
>1500 ft. Currently have an SPS out for this so check that for any
further details you may want/need.

Looking at winds, we have allowed the High Wind Warning to expire
and have replaced it with a wind advisory until 00z (7pm) tonight.
We have two wind advisories in place. The first one encompasses
north GA and central GA from the Athens area southwest to just
north of Columbus. This advisory will likely be allowed to expire
at 00z (7pm). The second wind advisor is for the remainder of
central GA to southeast central GA, which will expire at 06z
(1am). This will also likely be allowed to expire at that time.
Ultimately when looking at the 925mb winds, they are still in the
40-50kt range which as has been seen through today will continue
to mix down with gusts from 30- 40kts across the area. The first
advisory is where the winds will taper off first as the jet moves
eastward and ultimately out of the second advisory area by 06z
tonight.

For tomorrow, still expecting cloudy skies for much of the day
before clearing begins tomorrow night which will ultimately lead to
some clear skies before the next system (Friday) that is talked
about in the long term period. Temps today have already reached
their max across much of the area and are expected to continue to
drop into the low to mid 30s across the area with upper 20s in the
northeast. Tomorrow, only expecting temps to top out in the 45-55
degree range before dipping down into the low to mid 30s again
tomorrow night.

Hernandez

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 249 PM EST Tue Jan 9 2024

Very little change to the long term forecast. Friday continues to
have potential for strong to severe weather. Ensembles for the
beginning of the week have quite a bit of spread on timing and
potential for winter weather, so PoPs remain a bit spread out.
Best chances for seeing a snowflake fly remains across north
Georgia.

See previous discussion below.

Lusk

(Wednesday night through Monday)
Issued at 445 AM EST Tue Jan 9 2024

Key Messages:

 - Another storm system will bring showers and thunderstorms to the
   area late Thursday night and Friday. Some thunderstorms may be
   strong.

Colder and drier air will continue to filter into the area Wednesday
night on the heels of the departing cold front and upper trough.
Most locations will drop to near or just below freezing Wednesday
night, with mid 20s across portions of the NE mountains. Warmer
temperatures are forecast for Thursday, with most locations reaching
into the mid to upper 50s and even some lower 60s across the S.

Another storm system will approach the area Thursday night, bringing
a chance of showers and thunderstorms. This system will lift NE on
Friday as a negatively tilted trough, reaching the Great Lakes by
Friday night. A 996 mb surface low is progged to be near Little Rock
by Friday morning. A large area of isentropic lift is forecast to
precede the low, with increasing MUCAPE and wind shear across most
of the forecast area. There will be another threat of severe weather
with this system during the day Friday, and the threat area looks to
be farther to the N than with today's system. GFS MUCAPE values are
forecast to reach near 1000 J/kg as effective shear increases to
over 40 knots in the Atlanta metro area. This will coincide maximum
daytime heating in the early afternoon, with surface temperatures
reaching over 60 degrees and dew points reaching the lower to mid
50s. The wedge/CAD is forecast to hang into NE GA during this time
period, but present indications are that it will be NE of the
Atlanta metro area. Storm total rainfall amounts with this system are
forecast to range from around a quarter inch S of Columbus to close
to an inch across N GA. Residents should continue to monitor the
latest forecast regarding this storm system.

A bit of snow will linger over the N mountains Friday night, but dry
weather is forecast to return on Saturday. Temperatures will be
rather cold over the weekend, with the potential of even colder
weather early next week. A weak southern stream storm system may
move along the Gulf Coast on Monday, bringing light rain amounts and
the chance for frozen precipitation across N GA. NBM low
temperatures Tuesday morning appeared to be too cold. Even though
this was at the tail end of the forecast period, opted to blend 2
parts operational NBM with 1 part NBM 90th percentile to bump low
temperatures up closer to MEX MOS guidance.

SEC

&&

.AVIATION...
(00Z TAFS)
Issued at 635 PM EST Tue Jan 9 2024

Primarily VFR conds areawide will give way to MVFR cigs by
06-07Z, lingering thru a majority of the pd. A passing -SHRA is
psbl thru 06Z at northern sites, but potential currently too low
for TAF mention. Winds initially decreasing in speed after sunset
will see ocnl gusts to 25-30kts return between 03-07Z, before
gradually dropping once again to 10-13kts by 14-15Z. Direction to
remain out of the W/SW thru the pd.

//ATL Confidence...00Z Update...
Medium confidence all elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          33  48  31  57 /  10   0   0   0
Atlanta         33  48  35  57 /  20   0   0   0
Blairsville     27  43  26  52 /  50   0   0   0
Cartersville    31  47  31  56 /  20   0   0   0
Columbus        34  51  34  60 /   0   0   0   0
Gainesville     33  45  32  55 /  20   0   0   0
Macon           35  52  32  60 /  10   0   0   0
Rome            32  48  31  57 /  20   0   0   0
Peachtree City  32  48  31  59 /  10   0   0   0
Vidalia         38  53  36  60 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM EST Wednesday for GAZ024-025-027-
035>039-046>051-056>062-068>076-080>086-092>098-104>113.

&&

SHORT TERM...Hernandez
LONG TERM....Lusk
AVIATION...96
Hazardous weather outlook, Jan 9, 10:03 PM EST, 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1003 PM EST Tue Jan 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1003 PM EST Tue Jan 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Wind Advisory remains in effect for a majority of central
Georgia through 1 AM EST. Gusts to 35 mph are possible.

Rain showers will transition to very light snow showers in the
north Georgia mountains tonight before coming to an end by early
Wednesday morning. Very light accumulations of up to 0.5 inches
are possible above 1500 feet in elevation with isolated totals up
to 1 inch. A few roads could become slippery in these areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another storm system is expected to bring thunderstorms to the
region again Friday. Some storms may become strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit reports of severe weather through the web by
going to weather.gov/atlanta. Please relay any information about
observed severe weather to the NWS.

In the hours before

Local storm report, Jan 9, 8:05 PM EST, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
805 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tstm Wnd Dmg     2 ESE Avondale Estates  33.75N 84.23W
01/09/2024                   DeKalb             GA   Emergency Mngr

            A tree was downed on E. Hilda Circle.

&&
Local storm report, Jan 9, 8:11 PM EST, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
811 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     Tstm Wnd Dmg     1 E Panthersville       33.71N 84.25W
01/09/2024                   DeKalb             GA   Emergency Mngr

            A tree and power lines were downed on
            Columbia Drive at Rainbow Drive.

&&
Local storm report, Jan 9, 8:20 PM EST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
820 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Flash Flood      2 NNW Ola               33.47N 84.06W
01/09/2024                   Henry              GA   Emergency Mngr

            Turner Rd was flooded and closed at Upchurch
            Rd.

&&
Local storm report, Jan 9, 8:54 PM EST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
854 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Flash Flood      2 NW Fincherville       33.44N 83.98W
01/09/2024                   Henry              GA   Emergency Mngr

            Stroud Rd was flooded near the intersection
            of Mt. Bethel Rd.

&&
Local storm report, Jan 9, 8:58 PM EST, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
858 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Flash Flood      2 WSW Flippen           33.47N 84.22W
01/09/2024                   Henry              GA   Emergency Mngr

            Mt. Olive Rd was closed due to flooding near
            the intersection of Pond Dr.

&&
Local storm report, Jan 9, 9:02 PM EST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
902 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Flash Flood      2 SW Locust Grove       33.33N 84.13W
01/09/2024                   Henry              GA   Emergency Mngr

            Indian Creek Rd was closed due to flooding
            near the crossing at I-75.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:33 PM ESTRiver Flood WarningFFCCherokee19 hr
Jan 9, 8:41 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Jan 9, 10:09 PM ESTRiver Flood WarningFFCGreene, Oconee, Oglethorpe3 days
Jan 9, 10:40 PM ESTRiver Flood WarningFFCCobb, Douglas46 hr
Jan 10, 5:06 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding16 hr
Jan 10, 5:13 AM ESTRiver Flood WarningFFCNewton, Rockdale21 days
Jan 10, 5:46 AM ESTRiver Flood WarningFFCTroup9 hr
Jan 10, 5:51 AM ESTRiver Flood WarningFFCButts, Henry, Newton9 hr
Jan 10, 5:54 AM ESTRiver Flood WarningFFCNewton, Walton21 days
Jan 10, 5:58 AM ESTRiver Flood WarningFFCFloyd9 hr
Jan 10, 7:41 AM ESTRiver Flood WarningFFCCatoosa24 hr
Jan 10, 10:11 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Jan 10, 12:16 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding8 hr
Jan 10, 1:54 PM ESTRiver Flood WarningFFCWashington, Wilkinson67 hr
Jan 10, 1:56 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee31 hr
Jan 10, 2:23 PM ESTRiver Flood WarningFFCCobb, Douglas6 hr
Jan 10, 3:48 PM ESTRiver Flood WarningFFCNewton29 hr
Jan 10, 5:03 PM ESTRiver Flood WarningFFCNewton51 hr
Jan 10, 5:35 PM ESTRiver Flood WarningFFCClarke, Oconee14 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.